A new proof of a Theorem of Zarankiewicz

W. Ayres

Fundamenta Mathematicae (1930)

  • Volume: 16, Issue: 1, page 134-135
  • ISSN: 0016-2736

How to cite


Ayres, W.. "A new proof of a Theorem of Zarankiewicz." Fundamenta Mathematicae 16.1 (1930): 134-135. <http://eudml.org/doc/212485>.

author = {Ayres, W.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {1},
pages = {134-135},
title = {A new proof of a Theorem of Zarankiewicz},
url = {http://eudml.org/doc/212485},
volume = {16},
year = {1930},

AU - Ayres, W.
TI - A new proof of a Theorem of Zarankiewicz
JO - Fundamenta Mathematicae
PY - 1930
VL - 16
IS - 1
SP - 134
EP - 135
LA - eng
UR - http://eudml.org/doc/212485
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.